Alert archive / Wyoming / Flash Flood Warnings in 2015
Flash Flood Warning 15, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jul 5, 2015, 2:25 PM MDT for Laramie County, Wyoming. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 2:25 PM MDT (20:25 UTC)
- Expired
- Jul 5, 2015, 8:15 PM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 23 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 3:40 PM MDT | FLASH FLOOD | 2 S Federal, WY | FLASH FLOODING REPORTED BETWEEN FEDERAL AND SPRING CREEK RANCHES. NORTH 109 NEAR NORTH TABLE MOUNTAIN LOOP FLOODED AND CLOSED. |
| Jul 5, 4:58 PM MDT | FLASH FLOOD | 2 S Federal, WY | FLOODING STILL OCCURRING JUST SOUTH OF FEDERAL. NORTH 109 NEAR NORTH TABLE MOUNTAIN LOOP REMAINS CLOSED. |
| Jul 5, 5:20 PM MDT | FLASH FLOOD | 2 Sw Federal, WY | HIGHWAY 109 WASHED OUT AT THIS LOCATION FROM 4 TO 6 INCHES OF FAST FLOWING WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2512 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
383
WGUS55 KCYS 052025
FFWCYS
WYC021-060215-
/O.NEW.KCYS.FF.W.0015.150705T2025Z-150706T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
225 PM MDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 815 PM MDT
* AT 218 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
VERY HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES UP TO 4
INCHES OF RAIN HAS ALREADY FALLEN IN THE CURT GOWDY STATE PARK
AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GRANITE SPRINGS CAMPGROUND...CRYSTAL LAKE CAMPGROUND...CRYSTAL
LAKE RESERVOIR...FEDERAL...GRANITE SPRINGS RESERVOIR...AND WARREN
AF BASE
ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF ONE INCH ARE POSSIBLE. THIS
WILL PRIMARILY IMPACT SPRING AND CROW CREEKS FROM SOUTHWEST LARAMIE
COUNTY EASTWARD INTO WARREN AF BASE AS WATER MOVES DOWNSTREAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4135 10506 4124 10498 4118 10485 4112 10487
4111 10517 4111 10527 4135 10526
$$
HAMMER2 follow-up statements
598
WGUS75 KCYS 052303
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
503 PM MDT SUN JUL 5 2015
WYC021-060215-
/O.CON.KCYS.FF.W.0015.000000T0000Z-150706T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARAMIE WY-
503 PM MDT SUN JUL 5 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
SOUTHWESTERN LARAMIE COUNTY...
AT 459 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
BETWEEN FEDERAL AND SPRING CREEK RANCHES. NORTH HIGHWAY 109 NEAR
NORTH TABLE MOUNTAIN LOOP IS FLOODED AND CLOSED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GRANITE SPRINGS CAMPGROUND...CRYSTAL LAKE CAMPGROUND...CRYSTAL LAKE
RESERVOIR...FEDERAL...GRANITE SPRINGS RESERVOIR.
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE QUARTER OF AN INCH PER HOUR
ARE POSSIBLE IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4135 10506 4124 10498 4118 10485 4112 10487
4111 10517 4111 10527 4135 10526
$$
RUBIN399
WGUS75 KCYS 060158
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
758 PM MDT SUN JUL 5 2015
WYC021-060207-
/O.CAN.KCYS.FF.W.0015.000000T0000Z-150706T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARAMIE WY-
758 PM MDT SUN JUL 5 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LARAMIE COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
HIGHWAY 109...2 MILES SOUTHWEST OF FEDERAL...HAS BEEN WASHED OUT.
PLEASE BE CAREFUL WHEN TRAVELING HIGHWAY 109 TONIGHT.
LAT...LON 4135 10506 4124 10498 4118 10485 4112 10487
4111 10517 4111 10527 4135 10526
$$
RUBIN/GCCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 12:20 PM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 5, 12:20 PM MDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1220 PM MDT SUN JUL 5 2015 .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 402 AM MDT SUN JUL 5 2015 ONE MORE VERY WARM DAY FOR FAR SOUTHEAST WYOMING AND MUCH OF THE NEBRASKA PANHANDLE...BUT IT WILL BE COOLER INTO FAR NORTHERN AND WESTERN PORTIONS OF THE FORECAST AREA AS INCREASED CLOUD COVER AND SHOWERS WILL HOLD TEMPERATURES DOWN. BY EARLY AFTERNOON AND COLD FRONT WILL BEING TO MOVE INTO NORTHERN PORTIONS OF THE FORECAST AREA AND SHOULD REACH THE COLORADO BORDER BY THIS EVENING. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS AN UPPER DISTURBANCE MOVES INTO SOUTHEAST WYOMING. THE MAIN QUESTION IS WHAT IS THE POTENTIAL FOR SEVERE THUNDERSTORMS TODAY. BASED ON THE LATEST BUFKIT SOUNDINGS...ROBUST CAPE PROFILES THIS MORNING WILL QUICKLY FIZZLE THIS AFTERNOON AS THE SURFACE COLD FRONT STABILIZES THE LOWER LEVELS OF THE ATMOSPHERE. AT THE SAME TIME INCREASING PACIFIC MID LEVEL MOISTURE WILL SERVE TO SATURATE THE MID LEVELS...FURTHER DECREASING THE OVERALL INSTABILITY. THEREFORE THINKING THE SEVERE THUNDERSTORM THREAT WILL BE LOW TODAY...ESPECIALLY WITH VERY LITTLE SHEAR THROUGH EARLY AFTERNOON. EXPECTING GUSTY WINDS AND SMALL HAIL WITH THE STRONGER THUNDERSTORMS WITH A FEW MARGINAL SEVERE THUNDERSTORMS POSSIBLE. HEAVY RAIN IS LIKELY WITH SOME STORMS BUT STORMS SHOULD MOVE FAST ENOUGH SUCH THAT THE FLASH FLOOD THREAT WILL BE MINIMAL IN RELATIVE TERMS. MONDAY WILL BE CLOUDY AND COOL WITH MOST SHOWER AND THUNDERSTORM ACTIVITY WEST OF THE LARAMIE RANGE. A RAIN COOLED BOUNDARY LAYER WILL REMAIN FOLLOWING WEDNESDAY/WEDNESDAY NIGHT PRECIPITATION. DEPENDING AN HOW MUCH COOL AIR REMAINS...FORECAST TEMPERATURES MAY BE A BIT OPTIMISTIC MONDAY. ONE CHANGE IN THE MODELS MONDAY NIGHT IS THEY ARE HINTING AT A WEAK DISTURBANCE MOVING ACROSS SOUTHEAST WYOMING MONDAY NIGHT. DID NOT ADD POPS INTO THE PLAINS MONDAY NIGHT BUT MAY NEED TO EVENTUALLY. A STRONGER DISTURBANCE WILL HOLD OFF UNTIL LATE TUESDAY BUT COULD BRING THE NEXT SHOT OF WIDESPREAD PRECIPITATION. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 236 AM MDT SUN JUL 5 2015 MEDIUM TO LONG RANGE MODELS SHOW A CONTINUATION OF THE UNSETTLED WEATHER PATTERN INTO THE MIDDLE PART OF NEXT WEEK...AND ARE NOW SHOWING THIS WET UNSETTLED PATTERN PERSISTING INTO LATE IN THE WEEK AS WELL...DUE TO THE ABSENCE OF THE UPPER LEVEL HIGH. THE GFS AND GEM WERE INDICATING ANTICYCLONIC FLOW DEVELOPING ACROSS NEW MEXICO AND TEXAS 24 HOURS AGO...BUT NOW SHOW THE UPPER LEVEL LOW AROUND CENTRAL CALIFORNIA SLOWLY DRIFTING EASTWARD ACROSS THE GREAT BASIN AND EVENTUALLY TOWARDS THE CONTINENTAL DIVIDE. THERE IS SOME POTENTIAL OF CONDITIONS TO DRY A BIT BY LATE THIS WEEK AND NEXT WEEKEND...BUT GIVEN RECENT MODEL TRENDS OF UNDER ESTIMATING BL MOISTURE...NOT VERY CONFIDENT WITH THIS SOLUTION AT THIS TIME. CURRENTLY...THE ECMWF IS CLOSEST TO A "DRIER" SOLUTION...BUT EVEN THE ECMWF SHOWS SOME SUBTROPICAL MOISTURE ADVECTING NORTHWARD ACROSS COLORADO AND WYOMING ON FRIDAY AND SATURDAY. MODELS SHOW ANOTHER COLD FRONT MOVING SOUTHWARD AND STALLING ALONG THE FRONT RANGE. THERE IS A DECENT CHANCE OF STRONG TO SEVERE STORMS DUE TO A COMBINATION OF COOL AIR ALOFT PUSHING INTO THE AREA...UPPER LEVEL DIVERGENCE...AND FAVORABLE 0-6KM SHEAR PROFILES ACROSS THE HIGH PLAINS. KEPT POP BETWEEN 40 TO 60 PERCENT WEDNESDAY AFTERNOON AND EVENING WITH A GOOD CHANCE OF MODERATE TO HIGH RAINFALL AMOUNTS OVER PORTIONS OF SOUTHEAST WYOMING. EXPECT THESE CONDITIONS TO CONTINUE INTO THURSDAY ALTHOUGH IT WILL BE CONSIDERABLY WARMER COMPARED TO EARLIER IN THE WEEK. GOING INTO NEXT WEEKEND...LOW CONFIDENCE FOR THIS PORTION OF THE FORECAST AS MODELS ARE SHOWING COMPLETELY DIFFERENT SOLUTIONS COMPARED TO 24 HOURS AGO. PREVIOUSLY...ALL MODELS WERE SHOWING AN UPPER LEVEL HIGH BUILDING SOUTH OF THE FORECAST AREA SIMILAR TO WHAT THE CURRENT 00Z ECMWF RUN IS DOING THIS MORNING. HOWEVER...THE GFS AND MOST ENSEMBLE RUNS SHOW THE PACIFIC UPPER LEVEL LOW STALLING ACROSS MONTANA AND WYOMING AS MORE UPPER LEVEL JET ENERGY PUSHES ACROSS THE PACIFIC NORTHWEST. THE GFS SHOWS THE UPPER LEVEL HIGH MUCH FURTHER SOUTH...CENTERED ALONG THE MEXICO BORDER. KEPT POP BETWEEN 10 TO 20 PERCENT WITH TEMPERATURES NEAR NORMAL FOR THIS TIME OF THE YEAR FOR NOW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1220 PM MDT SUN JUL 5 2015 SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG THE CO/WY BORDER AT 18Z AND WILL MOVE TO THE NORTHEAST OVER THE NEXT FEW HOURS. THE COLD FRONT IS STEADILY MOVING SOUTH ACROSS CENTRAL WYOMING AND SOUTH DAKOTA...AND WILL INITIATE SHOWERS AND STORMS AS IT MOVES SOUTH ACROSS OUR FORECAST AREA THROUGH THE AFTERNOON. MVFR CONDITIONS ARE LIKELY IN THE HEAVIER STORMS LATE THIS AFTERNOON AND EVENING...WITH STRATUS DEVELOPING OVERNIGHT BRINGING THE POSSIBILITY OF IFR CONDITIONS ALONG THE CHEYENNE RIDGE. RAIN WILL CONTINUE AT TIMES OVERNIGHT AS WELL AS A WEATHER DISTURBANCE MOVES OVERHEAD. CONDITIONS SHOULD IMPROVE MID MORNING MONDAY. && .FIRE WEATHER... ISSUED AT 236 AM MDT SUN JUL 5 2015 ONE MORE WARM DAY ACROSS THE PLAINS AHEAD OF A COLD FRONT WHICH WILL MOVE ACROSS THE AREA TODAY. A BIT COOLER INTO SOUTH CENTRAL WYOMING AS CLOUD COVER INCREASES ALONG WITH DEVELOPING SHOWERS AND THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD BY LATE THIS AFTERNOON AND CONTINUE INTO THE OVERNIGHT HOURS AS AN UPPER LEVEL TROUGH AND SURFACE COLD FRONT MOVE ACROSS THE NORTHERN ROCKIES AND INTO THE PLAINS. MOSTLY CLOUDY AND MUCH COOLER FOR MONDAY WITH A FEW SHOWERS AND THUNDERSTORMS POSSIBLE INTO SOUTH CENTRAL WYOMING AND DRY ACROSS THE PLAINS. UNSETTLED WEATHER WILL CONTINUE THROUGH NEXT WEEK WITH SHOWERS AND THUNDERSTORMS POSSIBLE EVERY DAY AND LIKELY INTO THE OVERNIGHT HOURS MANY NIGHTS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...SML LONG TERM...TJT AVIATION...RJM FIRE WEATHER...SML
Hazardous weather outlook, Jul 5, 5:37 AM MDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 537 AM MDT SUN JUL 5 2015 WYZ101>119-061145- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 537 AM MDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE BY THE MIDDLE OF THIS AFTERNOON AS A STRONG COLD FRONT FOR THIS TIME OF THE YEAR MOVES INTO WYOMING AND NEBRASKA. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MUCH COOLER TEMPERATURES ARE EXPECTED ON MONDAY WHICH MAY LIMIT THUNDERSTORM ACTIVITY. HOWEVER....THUNDERSTORMS WILL BECOME MORE NUMEROUS BY TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. NEZ002-003-019>021-054-055-095-096-061145- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 537 AM MDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE BY LATE THIS AFTERNOON AS A STRONG COLD FRONT FOR THIS TIME OF THE YEAR MOVES INTO WYOMING AND NEBRASKA. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH STRONG WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MUCH COOLER TEMPERATURES ARE EXPECTED ON MONDAY WHICH MAY LIMIT THUNDERSTORM ACTIVITY. HOWEVER....THUNDERSTORMS WILL BECOME MORE NUMEROUS BY TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY TODAY AND TONIGHT.
In the hours before
Special weather statement, Jul 5, 1:17 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 117 PM MDT SUN JUL 5 2015 WYZ118-051945- CENTRAL LARAMIE COUNTY WY- 117 PM MDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LARAMIE COUNTY UNTIL 145 PM MDT... AT 116 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HILLSDALE...OR 10 MILES EAST OF CHEYENNE...MOVING NORTHEAST AT 5 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL LARAMIE COUNTY. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 374 AND 377. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4102 10463 4108 10471 4119 10456 4111 10445 TIME...MOT...LOC 1916Z 230DEG 5KT 4110 10460 MAZUR
Special weather statement, Jul 5, 1:59 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 159 PM MDT SUN JUL 5 2015 WYZ116-117-052030- SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY- 159 PM MDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LARAMIE AND SOUTHEASTERN ALBANY COUNTIES UNTIL 230 PM MDT... AT 159 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORTH CROW CAMPGROUND...OR 20 MILES EAST OF LARAMIE...MOVING SOUTHWEST AT 5 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRANITE SPRINGS CAMPGROUND...GRANITE SPRINGS RESERVOIR AND NORTH CROW CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4131 10515 4122 10509 4114 10529 4125 10535 TIME...MOT...LOC 1959Z 062DEG 6KT 4123 10521 MAZUR
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:01 PM MDT | Special Weather Statement | CYS | Laramie | 29 min |
| Jul 4, 6:46 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
| Jul 4, 7:23 PM MDT | Special Weather Statement | CYS | Platte | 52 min |
| Jul 4, 7:29 PM MDT | Special Weather Statement | CYS | Laramie | 46 min |
| Jul 4, 8:11 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 49 min |
| Jul 5, 1:17 PM MDT | Special Weather Statement | CYS | Laramie | 28 min |
| Jul 5, 1:39 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
| Jul 5, 1:59 PM MDT | Special Weather Statement | CYS | Laramie | 31 min |
Nearby
Flash Flood Warnings in Wyoming, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.